Journal article icon

Journal article

LATTICES OF HOMOMORPHISMS

Publication status:
Published

Actions


Authors


Journal:
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS
Volume:
40
Pages:
364-406
Publication date:
1986-06-05
ISSN:
0263-6115
URN:
uuid:236ef440-5445-40a4-816c-0dd392d70fde
Source identifiers:
8845
Local pid:
pubs:8845

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP